Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Hopf bifurcation in the presence of symmetry


Authors: Martin Golubitsky and Ian Stewart
Journal: Bull. Amer. Math. Soc. 11 (1984), 339-342
MSC (1980): Primary 58F22; Secondary 58F14
MathSciNet review: 752793
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 58F22, 58F14

Retrieve articles in all journals with MSC (1980): 58F22, 58F14


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1984-15297-2
PII: S 0273-0979(1984)15297-2